`a`
Related Articles
1

Global attractors of nonautonomous quasihomogeneous dynamical systems

DCDS Supplements  Volume 2001, Issue Special, Pages : 96 - 101, 2013

David Cheban - (email)

 Abstract       Full Text      Related Articles      

2

On the convergence of statistical solutions of the 3D Navier-Stokes-$\alpha$ model as $\alpha$ vanishes

Discrete and Continuous Dynamical Systems  Volume 34, Issue 1, Pages : 19 - 49, 2013

Anne Bronzi - (email), Ricardo Rosa - (email)

 Abstract       References       Full Text      Related Articles

3

Long time dynamics for forced and weakly damped KdV on the torus

Communications on Pure and Applied Analysis  Volume 12, Issue 6, Pages : 2669 - 2684, 2013

M. Burak Erdoğan - (email), Nikolaos Tzirakis - (email)

 Abstract       References       Full Text      Related Articles

4

Remarks on the approximation of the Navier-Stokes equations via the implicit Euler scheme

Communications on Pure and Applied Analysis  Volume 12, Issue 6, Pages : 2829 - 2838, 2013

Michele Coti Zelati - (email)

 Abstract       References       Full Text      Related Articles

5

Statistical stability for multi-substitution tiling spaces

Discrete and Continuous Dynamical Systems  Volume 33, Issue 10, Pages : 4579 - 4594, 2013

Rui Pacheco - (email), Helder Vilarinho - (email)

 Abstract       References       Full Text      Related Articles

6

Expansion growth, entropy and invariant measures of distal groups and pseudogroups of homeo- and diffeomorphisms

Discrete and Continuous Dynamical Systems  Volume 33, Issue 10, Pages : 4731 - 4742, 2013

Paweł G. Walczak - (email)

 Abstract       References       Full Text      Related Articles

7

Heteroclinic limit cycles in competitive Kolmogorov systems

Discrete and Continuous Dynamical Systems  Volume 33, Issue 9, Pages : 4071 - 4093, 2013

Zhanyuan Hou - (email), Stephen Baigent - (email)

 Abstract       References       Full Text      Related Articles

8

Sturm global attractors for $S^1$-equivariant parabolic equations

Networks and Heterogeneous Media  Volume 7, Issue 4, Pages : 617 - 659, 2012

Bernold Fiedler - (email), Carlos Rocha - (email), Matthias Wolfrum - (email)

 Abstract       References       Full Text      Related Articles

9

A discrete dynamical system arising in molecular biology

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 6, Pages : 2091 - 2151, 2012

Howard A. Levine - (email), Yeon-Jung Seo - (email), Marit Nilsen-Hamilton - (email)

 Abstract       References       Full Text      Related Articles

10

Semi-weak well-posedness and attractors for 2D Schrödinger-Boussinesq equations

Evolution Equations and Control Theory  Volume 1, Issue 1, Pages : 57 - 80, 2012

Igor Chueshov - (email), Alexey Shcherbina - (email)

 Abstract       References       Full Text      Related Articles

11

A minimal approach to the theory of global attractors

Discrete and Continuous Dynamical Systems  Volume 32, Issue 6, Pages : 2079 - 2088, 2012

Vladimir V. Chepyzhov - (email), Monica Conti - (email), Vittorino Pata - (email)

 Abstract       References       Full Text      Related Articles

12

A variational approach to a class of quasilinear elliptic equations not in divergence form

Discrete and Continuous Dynamical Systems - Series S  Volume 5, Issue 4, Pages : 819 - 830, 2011

M. Matzeu - (email), Raffaella Servadei - (email)

 Abstract       References       Full Text      Related Articles

13

On distortion in groups of homeomorphisms

Journal of Modern Dynamics  Volume 5, Issue 3, Pages : 609 - 622, 2011

Światosław R. Gal - (email), Jarek Kędra - (email)

 Abstract       References       Full Text      Related Articles

14

Estimates of the derivatives of minimizers of a special class of variational integrals

Discrete and Continuous Dynamical Systems  Volume 31, Issue 4, Pages : 1411 - 1425, 2011

Maria Alessandra Ragusa - (email), Atsushi Tachikawa - (email)

 Abstract       References       Full Text      Related Articles

15

Measures invariant under horospherical subgroups in positive characteristic

Journal of Modern Dynamics  Volume 5, Issue 2, Pages : 237 - 254, 2011

Amir Mohammadi - (email)

 Abstract       References       Full Text      Related Articles

16

Measures related to metric complexity

Discrete and Continuous Dynamical Systems  Volume 28, Issue 4, Pages : 1299 - 1309, 2010

Valentin Afraimovich - (email), Lev Glebsky - (email), Rosendo Vazquez - (email)

 Abstract       Full Text      Related Articles

17

Longtime behavior for a model of homogeneous incompressible two-phase flows

Discrete and Continuous Dynamical Systems  Volume 28, Issue 1, Pages : 1 - 39, 2010

Ciprian G. Gal - (email), Maurizio Grasselli - (email)

 Abstract       Full Text      Related Articles

18

The Caginalp phase-field system with coupled dynamic boundary conditions and singular potentials

Discrete and Continuous Dynamical Systems  Volume 28, Issue 1, Pages : 67 - 98, 2010

Maurizio Grasselli - (email), Alain Miranville - (email), Giulio Schimperna - (email)

 Abstract       Full Text      Related Articles

19

Invariant measures for the $3$D Navier-Stokes-Voigt equations and their Navier-Stokes limit

Discrete and Continuous Dynamical Systems  Volume 28, Issue 1, Pages : 375 - 403, 2010

Fabio Ramos - (email), Edriss S. Titi - (email)

 Abstract       Full Text      Related Articles

20

One-dimensional dynamics in the new millennium

Discrete and Continuous Dynamical Systems  Volume 27, Issue 2, Pages : 557 - 588, 2010

Sebastian van Strien - (email)

 Abstract       Full Text      Related Articles

21

Asymptotic behaviour of the Darcy-Boussinesq system at large Darcy-Prandtl number

Discrete and Continuous Dynamical Systems  Volume 26, Issue 4, Pages : 1441 - 1469, 2009

Rana D. Parshad - (email)

 Abstract       Full Text      Related Articles

22

Singular measures of piecewise smooth circle homeomorphisms with two break points

Discrete and Continuous Dynamical Systems  Volume 24, Issue 2, Pages : 381 - 403, 2009

Akhtam Dzhalilov - (email), Isabelle Liousse - (email), Dieter Mayer - (email)

 Abstract       Full Text      Related Articles

23

Equivalence of invariant measures and stationary statistical solutions for the autonomous globally modified Navier-Stokes equations

Communications on Pure and Applied Analysis  Volume 8, Issue 3, Pages : 785 - 802, 2009

P.E. Kloeden - (email), Pedro Marín-Rubio - (email), José Real - (email)

 Abstract       Full Text      Related Articles

24

Robust exponential attractors and convergence to equilibria for non-isothermal Cahn-Hilliard equations with dynamic boundary conditions

Discrete and Continuous Dynamical Systems - Series S  Volume 2, Issue 1, Pages : 113 - 147, 2009

Ciprian G. Gal - (email), Alain Miranville - (email)

 Abstract       Full Text      Related Articles

25

On the asymptotic behavior of the Caginalp system with dynamic boundary conditions

Communications on Pure and Applied Analysis  Volume 8, Issue 2, Pages : 689 - 710, 2008

Ciprian G. Gal - (email), M. Grasselli - (email)

 Abstract       Full Text      Related Articles

26

Asymptotic behavior of population dynamics models with nonlocal distributed delays

Discrete and Continuous Dynamical Systems  Volume 22, Issue 4, Pages : 861 - 883, 2008

Cecilia Cavaterra - (email), Maurizio Grasselli - (email)

 Abstract       Full Text      Related Articles

27

The non-isothermal Allen-Cahn equation with dynamic boundary conditions

Discrete and Continuous Dynamical Systems  Volume 22, Issue 4, Pages : 1009 - 1040, 2008

Ciprian G. Gal - (email), Maurizio Grasselli - (email)

 Abstract       Full Text      Related Articles

28

Robust exponential attractors for a conserved Cahn-Hilliard model with singularly perturbed boundary conditions

Communications on Pure and Applied Analysis  Volume 7, Issue 4, Pages : 819 - 836, 2008

Ciprian G. Gal - (email)

 Abstract       Full Text      Related Articles

29

On measures invariant under diagonalizable actions: the Rank-One case and the general Low-Entropy method

Journal of Modern Dynamics  Volume 2, Issue 1, Pages : 83 - 128, 2007

Manfred Einsiedler - (email), Elon Lindenstrauss - (email)

 Abstract       Full Text      Related Articles

30

Asymptotic behavior of solutions of complex discrete evolution equations: The discrete Ginzburg-Landau equation

Discrete and Continuous Dynamical Systems  Volume 19, Issue 4, Pages : 711 - 736, 2007

N. I. Karachalios - (email), Hector E. Nistazakis - (email), Athanasios N. Yannacopoulos - (email)

 Abstract       Full Text      Related Articles

31

A note on a non-local Kuramoto-Sivashinsky equation

Discrete and Continuous Dynamical Systems  Volume 18, Issue 4, Pages : 701 - 707, 2007

Jared C. Bronski - (email), Razvan C. Fetecau - (email), Thomas N. Gambill - (email)

 Abstract       Full Text      Related Articles

32

A result on the existence of global attractors for semigroups of closed operators

Communications on Pure and Applied Analysis  Volume 6, Issue 2, Pages : 481 - 486, 2007

V. Pata - (email), Sergey Zelik - (email)

 Abstract       Full Text      Related Articles

33

Upper semicontinuous attractor for 2D Mindlin-Timoshenko thermoelastic model with memory

Communications on Pure and Applied Analysis  Volume 6, Issue 1, Pages : 83 - 101, 2006

Tamara Fastovska - (email)

 Abstract       Full Text      Related Articles

34

A reaction-diffusion equation with memory

Discrete and Continuous Dynamical Systems  Volume 15, Issue 4, Pages : 1079 - 1088, 2006

M. Grasselli - (email), V. Pata - (email)

 Abstract       Full Text      Related Articles

35

Existence, uniqueness of weak solutions and global attractors for a class of nonlinear 2D Kirchhoff-Boussinesq models

Discrete and Continuous Dynamical Systems  Volume 15, Issue 3, Pages : 777 - 809, 2006

Igor Chueshov - (email), Irena Lasiecka - (email)

 Abstract       Full Text      Related Articles

36

Maximal dissipativity of a class of elliptic degenerate operators in weighted $L^2$ spaces

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 4, Pages : 751 - 760, 2006

Giuseppe Da Prato - (email), Alessandra Lunardi - (email)

 Abstract       Full Text      Related Articles

37

Some non-hyperbolic systems with strictly non-zero Lyapunov exponents for all invariant measures: Horseshoes with internal tangencies

Discrete and Continuous Dynamical Systems  Volume 15, Issue 1, Pages : 61 - 71, 2006

Yongluo Cao - (email), Stefano Luzzatto - (email), Isabel Rios - (email)

 Abstract       Full Text      Related Articles

38

Weakly dissipative semilinear equations of viscoelasticity

Communications on Pure and Applied Analysis  Volume 4, Issue 4, Pages : 705 - 720, 2005

Monica Conti - (email), V. Pata - (email)

 Abstract       Full Text      Related Articles

39

Remarks on the asymptotic behavior of solutions of complex discrete Ginzburg-Landau equations

DCDS Supplements  Volume 2005, Issue Special, Pages : 476 - 486, 2005

N. I. Karachalios - (email), H. E. Nistazakis - (email), A. N. Yannacopoulos - (email)

 Abstract       Full Text      Related Articles      

40

Robustness of asymptotic stability to small time delays

Discrete and Continuous Dynamical Systems  Volume 13, Issue 4, Pages : 1007 - 1034, 2005

Desheng Li - (email), P.E. Kloeden - (email)

 Abstract       Full Text      Related Articles

41

Asymptotic properties of a TCP model with time-outs

Discrete and Continuous Dynamical Systems - Series B  Volume 5, Issue 3, Pages : 543 - 564, 2005

Niclas Carlsson - (email), Göran Högnäs - (email)

 Abstract       Full Text      Related Articles

42

Spatial homogeneity in parabolic problems with nonlinear boundary conditions

Communications on Pure and Applied Analysis  Volume 3, Issue 4, Pages : 637 - 651, 2004

Alexandre Nolasco de Carvalho - (email), Marcos Roberto Teixeira Primo - (email)

 Abstract       Full Text      Related Articles

43

On the parametric dependences of a class of non-linear singular maps

Discrete and Continuous Dynamical Systems - Series B  Volume 4, Issue 2, Pages : 391 - 406, 2004

T. Gilbert - (email), J. R. Dorfman - (email)

 Abstract       Full Text      Related Articles

44

Global attractor and inertial sets for a nonlocal Kuramoto-Sivashinsky equation

Discrete and Continuous Dynamical Systems  Volume 10, Issue 1/2, Pages : 557 - 580, 2003

D. Hilhorst - (email), L. A. Peletier - (email), A. I. Rotariu - (email), G. Sivashinsky - (email)

 Abstract       Full Text      Related Articles

45

Existence and long time behaviour of solutions to obstacle thermistor equations

Discrete and Continuous Dynamical Systems  Volume 8, Issue 3, Pages : 757 - 780, 2002

Walter Allegretto - (email), Yanping Lin - (email), Shuqing Ma - (email)

 Abstract       Full Text      Related Articles

46

Global attractors for phase-lock equations in superconductivity

Discrete and Continuous Dynamical Systems - Series B  Volume 2, Issue 2, Pages : 243 - 256, 2002

Mei-Qin Zhan - (email)

 Abstract       Full Text      Related Articles

47

On the dynamics of a class of quadratic polynomial automorphisms of $\mathbb C^3$

Discrete and Continuous Dynamical Systems  Volume 8, Issue 1, Pages : 55 - 67, 2001

Dan Coman - (email)

 Abstract       Full Text      Related Articles

48

Nodal parametrisation of analytic attractors

Discrete and Continuous Dynamical Systems  Volume 7, Issue 3, Pages : 643 - 657, 2001

Peter K. Friz - (email), I. Kukavica - (email), James C. Robinson - (email)

 Abstract       Full Text      Related Articles

49

The Lorenz equation as a metaphor for the Navier-Stokes equations

Discrete and Continuous Dynamical Systems  Volume 7, Issue 2, Pages : 403 - 429, 2001

C. Foias - (email), M. S Jolly - (email), I. Kukavica - (email), E. S. Titi - (email)

 Abstract       Full Text      Related Articles

50

Extended gradient systems: Dimension one

Discrete and Continuous Dynamical Systems  Volume 6, Issue 3, Pages : 503 - 518, 2000

Siniša Slijepčević - (email)

 Abstract       Full Text      Related Articles

51

Absolutely continuous invariant measures for piecewise $C^2$ and expanding mappings in higher dimensions

Discrete and Continuous Dynamical Systems  Volume 6, Issue 2, Pages : 451 - 458, 2000

Jiu Ding - (email), Aihui Zhou - (email)

 Abstract       Full Text      Related Articles

52

Approximation error for invariant density calculations

Discrete and Continuous Dynamical Systems  Volume 4, Issue 3, Pages : 535 - 557, 1998

Rua Murray - (email)

 Abstract       Full Text      Related Articles

53

Singular continuous spectrum and quantitative rates of weak mixing

Discrete and Continuous Dynamical Systems  Volume 4, Issue 1, Pages : 33 - 42, 1997

Oliver Knill - (email)

 Abstract       Full Text      Related Articles

54

Optimization and majorization of invariant measures

Electronic Research Announcements of the AMS  Volume 13, Issue 0, Pages : 1 - 12,

 Abstract       Full Text      Related Articles

55

Rigidity properties of \zd-actions on tori and solenoids

Electronic Research Announcements of the AMS  Volume 9, Issue 0, Pages : 99 - 110,

 Abstract       Full Text      Related Articles